| Model Number |
MMT-723LNAS |
| Medical Device Problem Codes |
Computer Software Problem (1112); Display or Visual Feedback Problem (1184); Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that act button was harder to press.Customer's blood glucose level was unknown at the time of incident.Customer stated backlight was dimmer, motor made grinding noise during rewinding, had to reset the alarms and received unexplained siren alarms.The insulin pump will not be returned for analysis.